Communications in Mathematical Sciences
- Commun. Math. Sci.
- Volume 6, Number 1 (2008), 57-70.
Stability of reconstruction schemes for scalar hyperbolic conservations laws
We study the numerical approximation of scalar conservation laws in dimension 1 via general reconstruction schemes within the finite volume framework. We exhibit a new stability condition, derived from an analysis of the spatial convolutions of entropy solutions with characteristic functions of intervals. We then propose a criterion that ensures the existence of some numerical entropy fluxes. The consequence is the convergence of the approximate solution to the unique entropy solution of the considered equation.
Commun. Math. Sci., Volume 6, Number 1 (2008), 57-70.
First available in Project Euclid: 7 March 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lagoutière, Frédéric. Stability of reconstruction schemes for scalar hyperbolic conservations laws. Commun. Math. Sci. 6 (2008), no. 1, 57--70. https://projecteuclid.org/euclid.cms/1204905777